How effective is Amoxicillin for Sinusitis - chronic?
Summary: 10 Amoxicillin users have rated its effectiveness for Sinusitis - chronic.
Overall ratings: 3.2/5
This is a review of how effective Amoxicillin (amoxicillin) is for Sinusitis - chronic and for what kind of people. The study is created by eHealthMe and is updated continuously.
You are not alone: join a mobile support group for people who take Amoxicillin for Sinusitis - chronic >>>
What is Amoxicillin
Amoxicillin has active ingredients of amoxicillin. It is often used in infection. (latest outcomes from Amoxicillin 24,153 users)
Sinusitis - chronic
Sinusitis - chronic can be treated by Amoxicillin, Levaquin, Avelox, Prednisone, Nasonex, Azithromycin. (latest reports from Sinusitis - Chronic 2,910 patients)
On Dec, 22, 2014: 10 people are studied for taking Amoxicillin in Sinusitis - chronic
Amoxicillin effectiveness for Sinusitis - chronic (number of people):
|not at all||somewhat||moderate||high||very high |
Gender of people who take Amoxicillin for Sinusitis - chronic * :
|Sinusitis - chronic||80.00%||20.00% |
Age of people who take Amoxicillin for Sinusitis - chronic * :
|Sinusitis - chronic||0.00%||0.00%||0.00%||40.00%||30.00%||20.00%||10.00%||0.00% |
Who find Amoxicillin more effective for Sinusitis - chronic?
Gender of people who find Amoxicillin more effective * :
|Sinusitis - chronic||100.00%||0.00% |
Age of people who find Amoxicillin more effective * :
|Sinusitis - chronic||0.00%||0.00%||0.00%||40.00%||60.00%||0.00%||0.00%||0.00% |
* Approximation only. Some reports may have incomplete information.
Find out which drug is more effective in real world to treat:
What do you think? Post a comment.
Want to personalize this study to your gender and age? Start now.
Can you answer these questions (Ask a question):
More questions for: Amoxicillin, Sinusitis - chronic
You may be interested at these reviews (Write a review):
- Drug interractions savella. amoxicillin
Sudden ache, pain and neuropathy in right hand and wrist within 8 hours of sterting Amoxicillin.
- Still ill after several years (1 response)
I became ill several years ago.
It all started with a head cold that lasted a few months and left me with Tinnitus and chronic sinusitis.
After a nose operation and many visits to the doc and hospital, I am no closer to felling better or being cured.
My doc gave me Beconase Aq at first and this made me very unwell, causing me fatigue which would last for a few days. I'm still searching for help.
- Lupus induced by amoxicillin (1 response)
Was given Amoxicillin for Strep Throat and on day 10 I noticed a rash starting on my torso and began to feel ill, as if I had the flu. Went to emerg and got sent home with Benadryl. Woke up the next morning to the rash getting worse and an overall feeling of fatigue. Went to emerg again and this time had blood taken and the results showed an extreme rise in my white blood cells and by then, I had a fever. I was airlifted to another hospital where they did tests, but really had no idea what was wrong. I discharged myself with a script for corticosteroids and by then my joints began to stiffen, to a point of barely being able to walk and the pain was excruciating! I had to be cared for by my husband and struggled to lift my tea cup, or get out of bed. This lasted for about a month and then gradually began to subside. The doctors never did have answers for any of it. They chalked it up to an allergy to Amoxicillin. One mentioned "Steven Johnson Syndrome".
- Amoxycillin and ear popping.
I'm 30. I have otitis externa, but have never suffered with ear popping as a symptom. I had a flare up 2 wks before being prescribed this drug. I took a spay abx treatment which caused severe pain in my ears, so stopped taking that 5 days into the 7 day course. 4-5 days into my amoxicillin treatment for a uti, and my ears are popping. I have no known other medical problems, and am on no other meds.
- Living with chronic pain while battling with psychological disorders. (1 response)
I have had back problems since 2004. I have been on pain management since 2007. A year ago I was diagnosed with Fibromyalgia. Not only does fibromyalgia cause deep wide spread pain, it also makes me feel lethargic, fluish, and greatly effects my daily life. I also have some psychological conditions as well. Mostly due to a traumatic event experienced as a child.
More reviews for: Amoxicillin, Sinusitis - chronic
Comments from related studies:
From this study (2 years ago):
Could not find the exact drug name on drop down menu but typed in what label on bottle says. On the 4th and 5th day of taking the Amox/Clav 875-125 is what my prescription bottle is labeled. I began to wake up with a severe headache. The 5th day also vomiting. The vomiting subsided after 24 hours and severe muscle pain in my left shoulder blade extending into my neck began on the 6th day. I did not take the amos/Clav at all on the 7th day. The shoulder blade is still very painful but not quite as severe then the morning of the 6th day my left calf started severely cramping and has a hard lump in it. Heat does not seem to help. I went to my massage therapist for my shoulder and neck and she said she has never seen anything so tight.
From this study (3 years ago):
mY FACE WENT COMPLEELY NUMB when taking this product it affected my elasticity to make me appear older in the face and I had face tinging,ling It has made my face assymetrical. First of all I didn't suppose to take this because I'm ALLERGIC TO penicillin. The doctor prescribed it for chronic sinusitis It's been a entire month and my face is still this way.My ear constantly ring at night I've contacted the crisis line because I hate to look in the mirror because it cause me to appear older. I'm looking for a attorney because what happened to me. My face is partially paralzed . I went to the emergency room about this. The doctor thinks it's possibility belspalsy but my face got like this when taking this medicine. I still have some of this medicine left over I would like to get it check to see if there's any poison that could have caused this. This pill is pink and blue oblong with A 45 written on it. This medicine messed me up. The doctor had to me to take for 20 days for 3 times a day and this happens. I could do the complete daye because on that second week this is what happens. I need some medical assistance because my primary care doctor didn't do nothing I ask to see neurologist he said no. I said wht is my face still numb and assymerical he said I don't no so I feel I need to take legal actions.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.